# SDR SWIA2020031649302

- Difficulty date: February 6, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB  (LHS) DEFECT NOTED IN HOLE #17, #19 AND #20.   (C-CHECK) RO 3/13/2020   REPLACED THE TRUNNION FITTING AND LOWER STEEL STRAP AT WS65.75 BETWEEN R/S & AUX SPAR, LHS PER REO, DWG'S AND BOMBARDIER R.I.L..  COMPLIED WITH SKYWEST TASKCARD.
